MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911420300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Hypoxia (1918)
Date of Event 09/06/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is device not returned as the complaint did not include returned device review and lacked the objective evidence or descriptive conditions of the event required to determine what could have contributed to the event.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.Same case as mfr report#: 2134265-2018-00107.It was reported that post a coronary artery drug eluting stenting treatment procedure, the patient had cardiac arrest and expired.In (b)(6) 2013, the patient presented due to unstable angina (braunwald classification: iiib) and myocardial infarction and was referred for cardiac catheterization.The first target lesion was a de novo lesion located in the 1st obtuse marginal branch (om1) with 80% stenosis and was 20 mm long with a reference vessel diameter of 2.5 mm.It was treated with pre-dilatation and placement of a 2.50 x 28 mm promus element plus stent, with 0% residual stenosis and timi 3 flow.The second target lesion was a bifurcated de novo lesion located in the left main coronary artery (lmca) with 60% stenosis and was 15 mm long with a reference vessel diameter of 3.0 mm.It was treated with pre-dilatation and placement of a 3.00 x 20 mm promus element plus stent.Following post dilatation, residual stenosis was 0% and timi 3 flow.The patient was discharged on aspirin and clopidogrel the next day.In (b)(6) 2017, the patient was hospitalized due to cardiac arrest.The patient expired four days later and the cause of death was cardiac arrest.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the patient had expired due to cardiac arrest bought on by respiratory arrest and hypoxia.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7221264
Report Number2134265-2018-00108
Device Sequence Number1741708
Product Code NIQ
UDI-Device Identifier08714729807964
UDI-Public08714729807964
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2013
Device Model NumberH7493911420300
Device Catalogue Number39114-2030
Device Lot Number0015706972
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR